# SDR SWIA201127131

- Difficulty date: August 7, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 21,824 hours, 18,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5804)  RELAMPED EMERGENCY LIGHT.
